Alert archive / North Carolina / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 108, NWS Raleigh, NC
NWS Raleigh, NC issued this severe thunderstorm warning at Jun 18, 2017, 11:59 PM EDT for Alamance County, Guilford County, North Carolina. It was in force for 46 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 18, 2017, 11:59 PM EDT (03:59 UTC)
- Expired
- Jun 19, 2017, 12:45 AM EDT
- In force
- 46 min
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Alamance County, NC, Guilford County, NC
The radar
The Roanoke radar (KFCX), 111 km from the middle of the area, began a volume at 03:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 19, 12:25 AM EDT | TSTM WND DMG | 4 Nnw Pleasant Garden, NC | TREE DOWN ON VANDALIA ROAD. TIME ESTIMATED BY RADAR. |
| Jun 19, 12:30 AM EDT | TSTM WND DMG | 5 Sw Mcleansville, NC | TREE DOWN ON MCCONNELL ROAD. TIME ESTIMATED BY RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 00:00Z, 4.0 hours before the alert went out and 25 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 812 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 1486 m above ground
- 0-6 km bulk shear
- 7 kt
- 0-1 km storm-relative helicity
- 7 m²/s²
- 0-3 km storm-relative helicity
- 75 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
554
WUUS52 KRAH 190359
SVRRAH
NCC001-081-190445-
/O.NEW.KRAH.SV.W.0108.170619T0359Z-170619T0445Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Raleigh NC
1159 PM EDT SUN JUN 18 2017
The National Weather Service in Raleigh has issued a
* Severe Thunderstorm Warning for...
Northwestern Alamance County in central North Carolina...
Guilford County in central North Carolina...
* Until 1245 AM EDT
* At 1158 PM EDT, a severe thunderstorm was located near Greensboro,
moving northeast at 35 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Greensboro, High Point, Burlington, McLeansville, Elon College,
Summerfield, Gibsonville, Pleasant Garden, Jamestown and Alamance.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Damaging winds and continuous cloud to ground lightning is occurring
with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3624 7957 3624 7953 3625 7953 3625 7938
3602 7948 3592 7995 3607 7998 3625 7982
TIME...MOT...LOC 0358Z 223DEG 30KT 3604 7988
HAIL...<.75IN
WIND...60MPH
$$
BLAES2 follow-up statements
307
WWUS52 KRAH 190415
SVSRAH
Severe Weather Statement
National Weather Service Raleigh NC
1215 AM EDT MON JUN 19 2017
NCC001-081-190445-
/O.CON.KRAH.SV.W.0108.000000T0000Z-170619T0445Z/
Alamance NC-Guilford NC-
1215 AM EDT MON JUN 19 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM EDT
FOR NORTHWESTERN ALAMANCE AND CENTRAL GUILFORD COUNTIES...
At 1214 AM EDT, a severe thunderstorm was located over McLeansville,
or 9 miles northeast of Greensboro, moving northeast at 40 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Greensboro, High Point, Burlington, McLeansville, Elon College,
Gibsonville, Pleasant Garden, Jamestown, Alamance and Lake Guilford
Mackintosh Marina.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
&&
LAT...LON 3624 7953 3625 7953 3625 7938 3602 7948
3592 7995 3601 7997 3624 7973
TIME...MOT...LOC 0414Z 228DEG 34KT 3614 7968
HAIL...<.75IN
WIND...60MPH
$$
BLAES279
WWUS52 KRAH 190444
SVSRAH
Severe Weather Statement
National Weather Service Raleigh NC
1244 AM EDT MON JUN 19 2017
NCC001-081-190454-
/O.EXP.KRAH.SV.W.0108.000000T0000Z-170619T0445Z/
Alamance NC-Guilford NC-
1244 AM EDT MON JUN 19 2017
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN ALAMANCE AND
CENTRAL GUILFORD COUNTIES WILL EXPIRE AT 1245 AM EDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning will be allowed to expire. However gusty winds
are still possible with this thunderstorm.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Raleigh.
LAT...LON 3624 7953 3625 7953 3625 7938 3602 7948
3592 7995 3601 7997 3624 7973
TIME...MOT...LOC 0444Z 223DEG 30KT 3632 7947
$$
BLAESWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 9:45 PM EDT, 2 hours 14 minutes earlier.
Area forecast discussion, Jun 18, 9:45 PM EDT, 2 hours 14 minutes before
Area Forecast Discussion National Weather Service Raleigh NC 945 PM EDT Sun Jun 18 2017 .SYNOPSIS... A warm and moist air mass will remain in place through late Monday. A cold front will move southeast reaching the southern Appalachians around midday Monday and then stall across central and eastern North Carolina on Tuesday into Wednesday. && .NEAR TERM /Today through tonight/... As of 945 PM Sunday... Latest surface analysis shows a well defined cold front extending from Lake Erie southwest to KIND and KMEM. A surface trough was noted from upstate SC southward into southwestern GA. The air mass across central NC remains weakly to moderately unstable with SPC analyzed MLCAPE values of 1000-1500 J/Kg with surface dew points ranging from the mid 70s across the Coastal Plain to the lower 70s across most of the remainder of the CWA. Despite the instability, convective coverage and intensity has been meager today. Warm mid levels as noted with the 500 hPa temps of -6 to -7 and mid-level lapse rates of only 5.5 deg C/km have largely suppressed convection. Widely scattered storms developed this afternoon with a few gusts between 30 and 40 MPH and a good amount of lighting. These storms produced a plethora of outflow boundaries which largely failed to redevelop convection. Water vapor imagery and NWP both note the presence of multiple disturbances aloft across southwestern VA, western NC & SC into eastern GA with these features expected to translate east and northeast overnight. Latest regional radar shows a very broken line or smattering of convection associated with the upper air disturbances and the surface trough. While the diurnal timing is becoming less favorable, isolated to widely scattered convection is possible overnight as these features pass through with the greatest coverage across the western Piedmont through and just after the midnight hour across the western Piedmont. While the convection will be unorganized and generally weak, the presence of 1000+ J/Kg of DCAPE across almost all of central NC suggest some stronger localized wind gusts are possible. Otherwise, mostly clear skies this evening will give way to the development of areas of stratus and mostly cloudy skies by morning. It'll be muggy with lows between 70 and 75 degrees. -Blaes && .SHORT TERM /Monday through Monday night/... As of 230 PM Sunday... Low pressure over the Great Lakes will help to move a cold front closer to the area on Monday. This will cause an increase in precipitation chances Monday afternoon and evening as moisture transport increases ahead of the front, combining with diurnal heating to bring chance to likely PoPs into the region late Monday and early Tuesday. Lift will be aided by the right entrance region of an 850 mb jet over the northern portion of the CWA. This will be coupled with the greatest mid-level vorticity moving through the CWA during peak heating hours. The best upper level dynamics will stay well to the north of the area however, making this a good, but not great setup for severe weather. The day 2 outlook from SPC has a slight risk for severe weather in the northwest piedmont with a marginal risk across the rest of the CWA. The most likely threat will be damaging winds with storm mode likely being multi-cellular or line segments based on bulk shear values of 20-30 kts. While some organization to storms is possible, hodographs are not particularly conducive to rotation and 0-1 km shear and helicity are both fairly low at 10 kts and less than 100 m2/s2 respectively. While freezing levels remain high, better organization of updrafts could mean some better chances for severe hail but still much less likely than severe wind. Expect precipitation to continue through Monday night and into Tuesday as the front slows to a crawl. This will keep good rainfall chances in the forecast through the middle of the week. High temperatures Monday in the mid to upper 80s with lows in the upper 60s to lower 70s. && .LONG TERM /TUESDAY THROUGH SUNDAY/... AS OF 300 PM Sunday... Tuesday and Wednesday: The upper level trough that has persisted west of the region will slowly progress eastward, swinging over Central NC Tuesday and Wednesday. Continued deep south-southwesterly flow will result in a persistent moist airmass over the area through Wednesday. Showers and thunderstorms with the general diurnal nature will continue, best chances in the aft/eve and lowest overnight. The surface trough/front axis will stall over NC through Wednesday as well, with the possibility of a lull in convective activity, though the chance for convection east of the boundary will still exist. Highs in the low to mid 80s and lows in the mid 60s to near 70 degrees. Thursday through Sunday: A good deal of uncertainty still exists for this part of the forecast and the evolution of a tropical low over the Gulf. Where the low develops and subsequently moves will have a large impact on the weather for Central NC through the rest of the extended period and given the significant differences between the medium range models, will hold off on specifics for now. The southwesterly flow should persist and thus expect continued climatological chances for showers/thunderstorms through the period. Highs in the mid to upper 80s Thursday and Friday, and upper 80s to low 90s for the weekend. Lows in the low to mid 70s will persist through Saturday night. The models do come into a bit better agreement with the overall pattern toward the end of the period. A cold front will approach from the northwest Sunday and Sunday night, which could bring a reprieve from the heat and humidity early next week. && .AVIATION /00Z Monday through Friday/... As of 845 PM Sunday... 24 Hour TAF period: Stronger diurnal showers and storms have weakened with sunset, but approach of a short wave in the deep southwest flow will continue to spawn widely scattered showers and a few storms overnight. Won't be including in the TAF's as timing is very low confidence as well as the small number of showers making it unlikely that the airports will see one breeze through. Do expect a recurrence of stratus after midnight in the muggy airmass. Pressure gradient will hinder development of fog, and the height of the stratus deck is expected to be around the 1000 foot IFR/MVFR changeover point. Showers will begin to ramp up fairly early in the west ahead of an approaching front tomorrow, with fairly good coverage of thunderstorms at the GSO/INT sites by early afternoon, and a couple of hours later (20-21Z) over eastern sites. Can't pin down a high-confidence window of thunder at this point, and will have VCTS in the TAFS for the final 6 hour (18-00Z) time frame. Long term: The front approaching central NC tomorrow will linger in the area, most likely over the east, through Wednesday. Uncertainty surrounding a low pressure center coming out of the Gulf of Mexico leaves a low confidence forecast for the end of the week. && .RAH WATCHES/WARNINGS/ADVISORIES... None. && SYNOPSIS...Blaes NEAR TERM...Blaes SHORT TERM...Ellis LONG TERM...KC AVIATION...MLM
Hazardous weather outlook, Jun 18, 9:44 PM EDT, 2 hours 15 minutes before
Hazardous Weather Outlook National Weather Service Raleigh NC 944 PM EDT Sun Jun 18 2017 NCZ007>011-021>028-038>043-073>078-083>086-088-089-200145- Person-Granville-Vance-Warren-Halifax-Forsyth-Guilford-Alamance- Orange-Durham-Franklin-Nash-Edgecombe-Davidson-Randolph-Chatham-Wake- Johnston-Wilson-Stanly-Montgomery-Moore-Lee-Harnett-Wayne-Anson- Richmond-Scotland-Hoke-Cumberland-Sampson- 944 PM EDT Sun Jun 18 2017 This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...Tonight. A thunderstorm or two overnight could produce wind gusts in excess of 50 MPH. .DAYS TWO THROUGH SEVEN...Monday through Saturday. A few strong to severe storms are possible Monday through Tuesday. The main threat will be from damaging wind gusts over 60 MPH, although large hail over an inch in diameter is also possible. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Jun 18, 6:11 PM EDT, 5 hours 48 minutes before
Special Weather Statement
National Weather Service Raleigh NC
611 PM EDT SUN JUN 18 2017
NCZ009-010-026-182315-
Franklin NC-Vance NC-Warren NC-
611 PM EDT SUN JUN 18 2017
...An area of strong thunderstorms will affect portions of
northwestern Franklin...Vance and Warren Counties Until 715 PM EDT...
At 610 PM EDT, Doppler radar was tracking an area of strong
thunderstorms near Kittrell, or 7 miles south of Henderson, moving
northeast at 30 mph.
Wind gusts up to 40 mph will be possible with this storm.
Heavy rain and minor flooding and deadly cloud to ground lightning
will also be possible with this storm.
Locations impacted include...
Henderson, Warrenton, Norlina, Kittrell, Middleburg, Macon,
Ingleside, Gillburg, Afton and Steele Creek Marina & Campground.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Dont wait until you see the first lightning flash before heading to
safety. Move indoors at the first sign of threatening skies or the
first sound of thunder. Deadly lightning strikes can occur well ahead
of an approaching storm, prior to the arrival of rain and wind. Make
sure that lightning is well away from your location before resuming
outdoor activity.
Boaters on the open water and those camping outdoors are especially
vulnerable to the dangers of lightning. Seek harbor immediately and
find safe shelter in a nearby building or vehicle.
&&
LAT...LON 3651 7790 3648 7791 3645 7791 3607 7840
3622 7851 3629 7851 3654 7843 3654 7790
TIME...MOT...LOC 2210Z 227DEG 25KT 3621 7838
KDSSpecial weather statement, Jun 18, 7:29 PM EDT, 4 hours 30 minutes before
Special Weather Statement
National Weather Service Raleigh NC
729 PM EDT SUN JUN 18 2017
NCZ011-028-190015-
Edgecombe NC-Halifax NC-
729 PM EDT SUN JUN 18 2017
...A strong thunderstorm will affect portions of northeastern
Edgecombe and southeastern Halifax Counties Until 815 PM EDT...
At 728 PM EDT, Doppler radar was tracking a strong thunderstorm 7
miles northeast of Tarboro, moving northeast at 40 mph.
Wind gusts up to 40 mph will be possible with this storm.
Locations impacted include...
Scotland Neck, Hobgood, Speed and Leggett.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3609 7731 3600 7741 3599 7741 3592 7736
3586 7745 3600 7761 3625 7739 3624 7738
3621 7738 3619 7735 3619 7733 3617 7731
3617 7729 3616 7727 3614 7726 3614 7725
3612 7724 3612 7725 3610 7723
TIME...MOT...LOC 2328Z 227DEG 33KT 3599 7747
BLAESSpecial weather statement, Jun 18, 10:00 PM EDT, 1 hour 59 minutes before
Special Weather Statement
National Weather Service Raleigh NC
1000 PM EDT SUN JUN 18 2017
NCZ021-190300-
Forsyth NC-
1000 PM EDT SUN JUN 18 2017
...a strong thunderstorm will affect portions of Forsyth County Until
1100 PM EDT...
At 958 PM EDT, Doppler radar was tracking a strong thunderstorm over
Mocksville, moving northeast at 45 mph. This storm will reach
Clemmons around 1030 PM and Winston-Salem and Lewisville by 1045 PM.
Pea size hail and wind gusts up to 40 mph will be possible with this
storm.
Locations impacted include...
Winston-Salem, Clemmons, Bermuda Run, Huntsville, Lewisville,
Walkertown, Rural Hall, Stanleyville, Pfafftown and Belews Lake.
LAT...LON 3611 8051 3612 8046 3614 8044 3621 8045
3622 8043 3624 8045 3626 8045 3626 8004
3600 8029 3600 8032 3597 8040 3599 8042
3601 8042 3603 8045 3606 8046 3604 8049
3605 8051 3609 8052
TIME...MOT...LOC 0158Z 214DEG 37KT 3587 8057
13Special weather statement, Jun 18, 10:27 PM EDT, 1 hour 32 minutes before
Special Weather Statement
National Weather Service Raleigh NC
1027 PM EDT SUN JUN 18 2017
NCZ021-022-038-039-190330-
Guilford NC-Forsyth NC-Randolph NC-Davidson NC-
1027 PM EDT SUN JUN 18 2017
...A line of strong thunderstorm will move northeast into the Triad
affecting portions of Guilford... Forsyth...Randolph and Davidson
Counties Until 1145 PM EDT...
At 1023 PM EDT, Doppler radar was tracking a line of strong
thunderstorms extending from near Rural Hall southwest to near
Clemmons to just west of Salisbury, moving northeast at 45 mph.
Wind gusts up to 50 mph and frequent lightning will be possible with
these storms.
Locations impacted include...
Greensboro, Winston-Salem, High Point, Asheboro, Lexington,
Randleman, Thomasville, Kernersville, Clemmons and Bermuda Run. The
strongest storms will move across Forsyth, northern Davidson and
eventually western Guilford Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3583 8043 3585 8042 3584 8039 3586 8039
3588 8042 3589 8037 3596 8038 3599 8042
3601 8042 3605 8046 3626 8029 3624 7954
3576 7955 3551 8018 3558 8021 3568 8033
3572 8033 3574 8046 3581 8047 3583 8049
TIME...MOT...LOC 0223Z 232DEG 41KT 3592 8039
BLAESSpecial weather statement, Jun 18, 11:34 PM EDT, 25 minutes before
Special Weather Statement
National Weather Service Raleigh NC
1134 PM EDT SUN JUN 18 2017
NCZ021>023-038-039-190500-
Guilford NC-Alamance NC-Forsyth NC-Randolph NC-Davidson NC-
1134 PM EDT SUN JUN 18 2017
...An area of strong thunderstorms will move northeast across the
Triad affecting portions of Guilford...Alamance...southeastern
Forsyth...Randolph and Davidson Counties Until 100 AM EDT...
At 1130 PM EDT, Doppler radar was tracking an area of strong
thunderstorms stretching from near Greensboro southwest to near
Lexington and Salisbury, moving northeast at 45 mph.
Wind gusts up to 50 mph along with excessive dangerous lightning is
possible with these storms.
Locations impacted include...
Greensboro, High Point, Burlington, Asheboro, Lexington, Graham,
Randleman, Thomasville, Kernersville and Mebane.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This thunderstorm is producing an excessive amount of deadly cloud to
ground lightning. Seek shelter indoors and stay away from windows. If
you cannot seek shelter indoors, an enclosed vehicle can provide safe
shelter. Deadly lightning strikes can occur well ahead of an
approaching storm, prior to the arrival of rain and wind.
&&
LAT...LON 3626 7997 3624 7926 3604 7926 3551 7999
3551 8018 3558 8021 3568 8033 3572 8033
3574 8046
TIME...MOT...LOC 0330Z 231DEG 38KT 3582 8015
BLAESThe office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 18, 10:00 PM EDT | Special Weather Statement | RAH | Forsyth | 60 min |
| Jun 18, 10:27 PM EDT | Special Weather Statement | RAH | Davidson, Forsyth, Guilford, Randolph | 63 min |
| Jun 18, 11:34 PM EDT | Special Weather Statement | RAH | Alamance, Davidson, Guilford, Randolph | 86 min |
| Jun 19, 12:01 AM EDT | Severe Thunderstorm Warning | RAH | Davidson, Guilford, Randolph | 44 min |
| Jun 19, 12:43 AM EDT | Special Weather Statement | RAH | Montgomery, Stanly | 62 min |
| Jun 19, 1:05 AM EDT | Special Weather Statement | RAH | Davidson, Forsyth, Guilford, Randolph | 85 min |
| Jun 19, 1:31 AM EDT | Areal Flood Advisory | RAH | Davidson, Forsyth, Guilford, Randolph | 3 hr |
| Jun 19, 1:19 PM EDT | Special Weather Statement | RAH | Sampson | 41 min |
| Jun 19, 2:40 PM EDT | Special Weather Statement | RAH | Harnett | 50 min |
| Jun 19, 2:42 PM EDT | Special Weather Statement | RAH | Hoke | 48 min |
| Jun 19, 2:45 PM EDT | Special Weather Statement | RAH | Cumberland | 45 min |
| Jun 19, 3:11 PM EDT | Special Weather Statement | RAH | Wake | 49 min |
| Jun 19, 3:15 PM EDT | Special Weather Statement | RAH | Johnston | 45 min |
| Jun 19, 3:25 PM EDT | Severe Thunderstorm Warning | RAH | Harnett | 31 min |
| Jun 19, 3:30 PM EDT | Severe Thunderstorm Warning | RAH | Cumberland, Harnett, Hoke, Moore | 31 min |
| Jun 19, 3:59 PM EDT | Special Weather Statement | RAH | Nash | 46 min |
| Jun 19, 4:00 PM EDT | Special Weather Statement | RAH | Franklin | 30 min |
| Jun 19, 4:14 PM EDT | Special Weather Statement | RAH | Johnston | 61 min |
| Jun 19, 4:40 PM EDT | Special Weather Statement | RAH | Chatham, Durham, Granville, Lee, Vance | 50 min |
| Jun 19, 5:38 PM EDT | Special Weather Statement | RAH | Montgomery | 52 min |
| Jun 19, 6:30 PM EDT | Special Weather Statement | RAH | Moore | 45 min |
| Jun 19, 6:46 PM EDT | Severe Thunderstorm Warning | RAH | Harnett, Hoke, Lee, Montgomery, Moore, Richmond | 59 min |
| Jun 19, 6:59 PM EDT | Special Weather Statement | RAH | Granville, Person | 61 min |
| Jun 19, 7:21 PM EDT | Severe Thunderstorm Warning | RAH | Hoke, Scotland | 25 min |
| Jun 19, 7:41 PM EDT | Special Weather Statement | RAH | Harnett | 64 min |
Nearby
Severe Thunderstorm Warnings in North Carolina, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.